# SDR 6VAR202508041001

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Filed by: Avocet Aviation Services, LLC, repair station 6VAR708B
- Aircraft: N966AD
- Make and model: Airbus A320-211
- Aircraft serial: 1966
- Aircraft time: 45,782 hours, 22,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REAR FUSELAGE SKIN AT AFT LAVATORY VENT OUTLET BETWEEN FR 69 TO FR 70, STG 30 TO STG 32. CLEANED CORROSION, FOUND OUT OF LIMITS CONDITION. PERFORMED HFEC SURFACE AND BOLT HOLE INSPECTIONS. FABRICATED AND APPLIED FILLER AND EXTERNAL DOUBLER REPAIR IAW A321 SRM 53-41-11-300-004, FIGURE 001, REPAIR CATEGORY A.
